MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 T20 HEXLOBE DRIVER SHAF; DRIVER, PROSTHESIS

MEDOS INTERNATIONAL SàRL CH VIPER2 T20 HEXLOBE DRIVER SHAF; DRIVER, PROSTHESIS
Model Number 286725020
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # ((b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that this was a lumbar interbody fusion at l5 treating lumbar spinal canal stenosis on (b)(6), 2021.The screw proceeded deeper than expected, the surgeon tried to put it back when the screwdrivers tip broke.According to the surgeons comment, the bone had been hardened, and the screw was tightly fixated, so, he decided not to extract both the screw and screwdrivers fragment.The procedure was completed less than 30-minute surgical delay.No further information is available.This complaint involves two (2) devices.This report is for one (1) viper2 t20 hexlobe driver shaf.This report is 1 of 2 for (b)(4).

Brand Name
VIPER2 T20 HEXLOBE DRIVER SHAF
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11970399
Report Number1526439-2021-01203
Device Sequence Number4366854
Product Code HWR
UDI-Device Identifier10705034214290
UDI-Public(01)10705034214290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286725020
Device Catalogue Number286725020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;